Logarithmic inequalities for second-order Riesz transforms and related Fourier multipliers

Tom 130 / 2013

Adam Osękowski Colloquium Mathematicum 130 (2013), 103-126 MSC: Primary 42B15, 60G44; Secondary 42B20. DOI: 10.4064/cm130-1-10

Streszczenie

We study logarithmic estimates for a class of Fourier multipliers which arise from a nonsymmetric modulation of jumps of Lévy processes. In particular, this leads to corresponding tight bounds for second-order Riesz transforms on $\mathbb{R}^d$.

Autorzy

  • Adam OsękowskiDepartment of Mathematics
    Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek